# SDR FDEA202305160879

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N111FE
- Make and model: Boeing 767-300
- Aircraft serial: 64060
- Aircraft time: 5,000 hours, 2,376 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Display
- Part number: 4077880908
- Part serial: 40409701
- Condition: Failed
- Location: N/A
- Part time: 6,396 hours, 2,497 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: G, O
- Precautionary procedure: D, O

## Discrepancy

R FMC WENT BLANK UPON ENGINE START.  ACCOMPANIED BY  SQUEAL OVER THE RADIOS, NOTICEABLE ELECTRIC SMOKE  ODOR AND CIRCUIT BREAKER FMCS CDU POPPED. (E11)  RETURNED TO GATE.     R/R'D FO'S CDU PER AMM 34-61-02-4. CHECKS GOOD. ALL  RADIOS CHECK GOOD IAW AMM 23-12-00-5-2.
